# SDR DALA2021100406057

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 76,895 hours, 32,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 E-PATH LIGHT ASSY DAMAGED AT SEAT 44D. CORRECTIVE ACTION: REPLACED LIGHT ASSY HOUSING AT SEAT 44D LIGHT OPS CHK GOOD. IAW B757 AMM 33-51. (7528793)
